# SDR IXXA11SMN094S

- Difficulty date: June 14, 2011
- Submitted: July 28, 2011
- Operation: Air carrier
- Aircraft: N830BX
- Make and model: Doug DC-8-71F
- Aircraft serial: 45973
- Aircraft time: 84,766 hours, 34,409 cycles
- System (JASC): 5522 · Elevator, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Rt Elevator
- Part time: 84,766 hours, 34,409 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ROUTINE C-CHECK INSP FOUND RT ELEVATOR LOWER SKIN PANEL DENTED AT SEVERAL POINTS AT STA XE 246.000 - XH 285.000.  REMOVED DAMAGED SKIN.  FABRICATED NEW SKIN AND FINGER DOUBLER.  BONDED PARTS AS NEEDED. CLEANED, TREATED, PRIMED AREA AND REPAIR PARTS.  PERFORMED RT ELEVATOR BALANCE.  FOUND WITHIN LIMITS MOMENT 1462.9 IN-LBS.  INSTALLED REPAIR PARTS IAW SRM CHAPTER 55-4-1 FIG 1 SHEET 1-2, SRM 51-1-21, SRM 55-1-0 PAGE 1, SRM 55-4-1 FIG 1 SHEETS 1-2 ITEM "E" & "F", DPS 4.710 REV "L", SRM 51-1-9, TR 51-142, SRM 51-1-9A TR 51-141, DPS 1.950 REV "AR" R-1, SRM 51-1-8B, SRM 51-1-21, AND SRM 51-4-4 PAGES 1-4 AND T/R 51-116 PAGES 1-3.
